# SDR AALA201904249003

- Difficulty date: April 22, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 16,227 hours, 4,624 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR EMERGENCY DAMPER HAD LOW PRESSURE. MAINTENANCE SERVICED R4 DOOR EMERGENCY DAMPER TO PROPER PRESSURE PER AMM 52-10-00.
